# SDR RAIA201112060001

- Difficulty date: December 6, 2011
- Submitted: December 14, 2011
- Operation: Air carrier
- Aircraft: N843HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145822
- Aircraft time: 18,979 hours, 17,542 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Leaking
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB THE FLIGHT CREW GOT BLEED LEAK NR 2 MESSAGE ON EICAS.  AIRCRAFT RETURNED TO BOS.  MAINTENANCE INSPECTED AND FOUND THE CLAMP FORWARD OF THE RT BLEED VALVE TO BE LEAKING.  MAINTENANCE REMOVED AND REPLACED THE CLAMP.  SYSTEM LEAK CHECKED GOOD.
